# SDR MEJA960302

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573G
- Make and model: Swrngn SA227AT
- Aircraft serial: AT446B
- Engine: Garrtt TPE33111U
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89737515
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO LOSS OF POWER TO THE RIGHT ENGINE.  REMOVED AND REPLACED THE RIGHT ENGINE FUEL CONTROL.  GROUND RUNUP CHECK SHOWED ALL ENGINE PARAMETERS NORMAL, NO DISCREPANCIES.  AIRCRAFT WAS RELEASED FOR A FUNCTIONAL CHECK FLIGHT, ALL PARAMETERS NORMAL.
